RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2014, Volume 69, Issue 5(419), Pages 157–158 (Mi umn9619)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

An extremal problem in potential theory

V. I. Buslaevab, S. P. Suetinab

a Steklov Mathematical Institute of Russian Academy of Sciences
b Keldysh Institute of Applied Mathematics of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-21-00025
This research was carried out using funding from the Russian Science Foundation (grant no. 14-21-00025).


DOI: https://doi.org/10.4213/rm9619

Full text: PDF file (395 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2014, 69:5, 915–917

Bibliographic databases:

MSC: 31A99
Presented: С. Ю. Немировский
Accepted: 11.09.2014

Citation: V. I. Buslaev, S. P. Suetin, “An extremal problem in potential theory”, Uspekhi Mat. Nauk, 69:5(419) (2014), 157–158; Russian Math. Surveys, 69:5 (2014), 915–917

Citation in format AMSBIB
\Bibitem{BusSue14}
\by V.~I.~Buslaev, S.~P.~Suetin
\paper An extremal problem in potential theory
\jour Uspekhi Mat. Nauk
\yr 2014
\vol 69
\issue 5(419)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn9619}
\crossref{https://doi.org/10.4213/rm9619}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3400548}
\zmath{https://zbmath.org/?q=an:06422136}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014RuMaS..69..915B}
\elib{http://elibrary.ru/item.asp?id=22834468}
\transl
\jour Russian Math. Surveys
\yr 2014
\vol 69
\issue 5
\pages 915--917
\crossref{https://doi.org/10.1070/RM2014v069n05ABEH004919}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000348143800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84921440765}


Linking options:
  • http://mi.mathnet.ru/eng/umn9619
  • https://doi.org/10.4213/rm9619
  • http://mi.mathnet.ru/eng/umn/v69/i5/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “Distribution of the zeros of Padé polynomials and analytic continuation”, Russian Math. Surveys, 70:5 (2015), 901–951  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. E. A. Rakhmanov, “The Gonchar-Stahl $\rho^2$-theorem and associated directions in the theory of rational approximations of analytic functions”, Sb. Math., 207:9 (2016), 1236–1266  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:322
    Full text:85
    References:16
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020